skin-hair-icon
Allergy from medications
My mother takes any medicine and it makes her face red with lots of pimples,hives and rash. Even a disprin does that to her. What kind of doctor should I go to and what do I tell him because lots of doctors misdiagnose her condition.
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Thanks for the query. Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and this condition needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non-sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period, it is advisable to wean the treatment. Few advance treatment options also exist which requires once a month treatment. Hope it helps.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Avoid Self Medications.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.